Have a question for other moms like you? CafeMom Answers is the mom-only place to get answers to your questions about parenting, your home, and more.
My daughter has her first ear infection and was put on antibiotics. They are causing her sharp stomach pains and diarrhea. I called the pediatrician and asked what I can do to help ease the pain and all they told me was to give it to her on a full stomach. That's great but first off, she isn't hungry enough to eat a full meal so I had to sneak the meds in her yogurt. Second, she already has cramps and diarrhea so telling me how to avoid it isn't doing me any good here. Any suggestions from experienced moms?Answer Question
Answer by maxsmom11807 at 12:49 PM on Feb. 25, 2010
Answer by cgonzales542 at 12:54 PM on Feb. 25, 2010
Answer by cassie_m at 1:02 PM on Feb. 25, 2010
Answer by Anonymous at 3:45 PM on Feb. 25, 2010
Answer by motherofhope98 at 10:15 AM on Feb. 26, 2010
Answer by Jodeye at 4:12 PM on Feb. 26, 2010